# SDR HEEA087879

- Difficulty date: January 10, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N4031L
- Make and model: Aerosp AS355*
- Aircraft serial: 2907
- Aircraft time: 2,194 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 704A3363315651
- Part serial: 1901
- Condition: Worn
- Location: Main Rotor
- Part time: 2,195 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SPHERICAL STOP WORN AND HAS BULGING RUBBER. TO BE SENT TO VENDOR.
